Toggle Main Menu Toggle Search

ePrints

A Model of Recoverability in Multilevel Systems

Lookup NU author(s): Professor Tom Anderson, Professor Pete Lee, Emeritus Professor Santosh Shrivastava

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Anderson T, Lee PA, Shrivastava SK

Publication type: Article

Publication status: Published

Journal: IEEE Transactions on Software Engineering

Year: 1978

Volume: SE-4

Issue: 6

Pages: 486-494

Print publication date: 01/11/1978

ISSN (print): 0098-5589

ISSN (electronic): 1939-3520

Publisher: IEEE Computer Society

URL: http://dx.doi.org/10.1109/TSE.1978.233872

DOI: 10.1109/TSE.1978.233872


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share